MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 B12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that following a procedure for the insertion of a swan¿ganz catheter, staff were preparing to transfer the sedated patient with a larger build from the table, when the patient unexpectedly partly slid off the tabletop.The staff were using a non-philips mattress (tempur med) with a paper sheet and a slider board that were kept in place from the patient transfer at the start of the procedure.According to the report, the patient sustained a cranial hematoma.The report also stated that the patient later passed away; however, no additional information regarding the incident has been provided to date.An investigation into this complaint has been initiated by philips.
 
Additional Manufacturer Narrative
The investigation into this complaint remains ongoing; however, the available information indicates that the customer site had experienced similar near miss situations before, and opportunities for strengthening local safety practices and preventive measures were identified during internal review.Leaving the slider in place between the patient and the mattress deviates from intended operating practices and falls outside the reasonable scope of user interface¿related risk controls for the table manufacturer.Therefore, philips concludes that the table did not contribute to the patient outcome.A final report will be provided upon completion of the investigation.The codes have been updated to reflect the new information.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24485027
Report Number3003768277-2026-100927
Device Sequence Number21501896
Product Code OWB
UDI-Device Identifier00884838099265
UDI-Public(01)00884838099265
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAZURION 7 B12
Device Catalogue Number722225
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/17/2026
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient SexMale